# SDR DALA2023030201564

- Difficulty date: February 8, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 14,528 hours, 1,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DURING CRV FOUND EXIT SIGN LOWER CLEAR LENS MISSING FROM HOUSING AT DOOR 2L. CORRECTIVE ACTION: INSTALLED LENS HOUSING PER A330 AMM 33-51. (2620245)
